# SDR 97UAL900630

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Engine: Pwa PW2037
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Temp Sensor
- Part number: 1296265
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CR
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING WING ANTI-ICE, BLEED WOULD BACK DOWN AND GET BLEED TRIP AND BLEED OFF LIGHT.  SMELL IN CABIN.  WHEN ANTI-ICE SHUTOFF, BLEED GOES BACK TO NORMAL CONDITION AND SMELL NOT NOTICED.  *S/D*  REPLACED FAN AIR TEMPERATURE SENSOR.
